Advil Caplet Liquid
90 Pack

$16.99

Ingredients

Active Ingredients: Ibuprofen 200mg

Contains: Sulfites

General Information

Advil Liquid Capsules relieves pain fast.

Advil provides temporary relief of pain and discomfort from:
Headache
Back Pain
Muscle Pain
Period Pain
Dental Pain
Arthritis Pain
Sore Throat Pain
Cold & Flu
Advil reduces fever.
Pharmacy Medicine.
Boxed Contents: 90 Liquid Capsules

Size: 90 PackIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Advil Caplet Liquid
90 Pack”

Your email address will not be published. Required fields are marked *